# SDR WWMA9700045

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE FLIGHT, PASSENGER AND FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING SMELL AROUND ROW 10.  MAINTENANCE FOUND A BAD POWER SUPPLY OVER SEAT 12 B,C.  LIGHT WAS DEFERRED IAW MEL 33-2 UNTIL REPLACEMENT COULD BE ACCOMPLISHED.
